# SDR IXXA07SMN188S

- Difficulty date: June 30, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 98,143 hours, 31,809 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 660
- Part time: 98,143 hours, 31,809 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND THE MID ACCESSORY COMPARTMENT  FITTING  CRACKED BETWEEN STATION 660.000 LONGERON 36 LT.  REMOVED CRACKED FITTING.  FABRICATED FITTING.  PERFORMED NDT INSPECTION.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PART.  INSTALLED FITTING IAW DC8 SRM 51-1-20D AND 51-3-1, REPAIR SPECIFICATION NUMBER 2003-05, DOUGLAS DRAWING NUMBER 3750497, NDT SPM PART 08-00-02 TO 07, AND DC8 SRM 51-1-8B.
